| Catalog Number |
SRM-600 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".Healthcare professional later reported "rupture"; "hole, non-specific" were observed during surgery; also there are scattered areas of fibroglandular density.This record is for the left side.The device has been explanted.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b2, b5, b6, e1, h6.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.